MAUDE Adverse Event Report: MINERVA SURGICAL, INC. GENESYS HTA ENDOMETRIAL ABLATION SYSTEM, DISPOSABLE PROCEDURAL SET

MINERVA SURGICAL, INC. GENESYS HTA ENDOMETRIAL ABLATION SYSTEM, DISPOSABLE PROCEDURAL SET
Catalog Number M006580210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 12/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No additional information is available as of the date of this submission.Based on the information provided, there is no indication of a product deficiency and no fluid loss alerts occurred during ablation.The customer did not return the product for evaluation or provide the lot number for a device history review.However, all handpieces meet all qa specifications before release, including adequate sterilization.The ifu instructs the user to "during ablation, the saline temperature continues to rise until 90°c is reached, and the user must continuously: · monitor the cervical seal for fluid loss and to confirm a tight cervical seal.· maintain a stable procedure sheath position throughout the procedure.· monitor the screen for fluid loss level.Warnings and cautions related to an event of this nature are included in the ifu for genesys hta, including but not limited to: · the physician must maintain control of the procedure sheath (i.E., not hand off to another individual) for the duration of the treatment to avoid compromising the cervical seal.A compromise of the cervical seal could result in fluid leakage through the cervix, which could result in thermal injury to surrounding tissue.· throughout the procedure, carefully observe the junction of the procedure sheath with the external cervical os to confirm a tight cervical seal and that there is no fluid leakage.· do not place the procedure sheath tubing over the patient's leg or in contact with any part of the user's or patient's anatomy, as the tubing carries hot fluid and contact could result in thermal injury.The temperature of the tubing could be up to 55°c.· do not rest the procedure sheath on the vaginal speculum during the procedure.· leave the vaginal speculum in place throughout the procedure.
 
Event or Problem Description
On january 13, 2026, minerva was made aware of a patient's perineal burn associated with an hta procedure that was performed on (b)(6) 2023 in a 47-year-old patient suffering from aub.A novasure procedure was attempted first but the doctor was unable to deploy the device, aborted the novasure procedure and decided to perform an hta procedure instead.According to the medical provider, no fluid leaks were seen, no alarms were reported and the vaginal specula was kept in place throughout the entire procedure.The procedure was completed nominally.Upon completion the patient was taken to recovery room and discharged shortly thereafter.A few days after the procedure the patient was seen at a local ed and diagnosed with a 2nd or 3rd degree thermal effect on the perineum.The patient was referred to a wound clinic where the affected area was managed with application of topical ointments and fish skin graft (fsg).According to the doctor the patient got better, but reported discomfort during intercourse.

Brand Name
GENESYS HTA ENDOMETRIAL ABLATION SYSTEM, DISPOSABLE PROCEDURAL SET
Common Device Name
ENDOMETRIAL ABLATION SYSTEM
Manufacturer (Section D)
MINERVA SURGICAL, INC.
4255 burton drive
santa clara CA 95054
Manufacturer (Section G)
MINERVA SURGICAL, INC.
4255 burton drive
santa clara CA 95054
Manufacturer Contact
angela gonzalez
4255 burton drive
santa clara, CA 95054
6502843500
MDR Report Key24228880
Report Number3011011193-2026-00002
Device Sequence Number8971177
Product Code MNB
UDI-Device Identifier00850033976038
UDI-Public00850033976038
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM006580210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age47 YR
Patient SexFemale